It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Breakout after one month of being off Accutane

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-20-2003, 03:54 PM   #1
    pooche
    Member
     
    pooche's Avatar
     
    Join Date: Apr 2003
    Location: Canada
    Posts: 53
    pooche HB User
    Breakout after one month of being off Accutane

    I was on a course of 4 month accutane of 40mg a month. I have already had a breakout. My forehead is full of little pimples and both sides of my face. I had very persistand acne before I started accutane but the accutane took care of my acne within weeks, no initial breakout. My derm said that maybe I did not stay on it long enough. He does not want to put me on it again for a while, he perscribed Neostrata with 2percent clindomycin.

    I lived without acne for 3 months it was the best of my life, I do not know if I could deal with it all again. Has this happened to anybody before and how long did you have to wait before going back on Accutane.

    Any advise for the desperate.
    __________________
    Jessica

     
    Sponsors Lightbulb
       
    Old 11-20-2003, 09:58 PM   #2
    NYKID
    Veteran
     
    NYKID's Avatar
     
    Join Date: Aug 2003
    Location: New York
    Posts: 320
    NYKID HB User
    Re: Breakout after one month of being off Accutane

    Quote:
    Originally Posted by pooche
    I was on a course of 4 month accutane of 40mg a month. I have already had a breakout. My forehead is full of little pimples and both sides of my face. I had very persistand acne before I started accutane but the accutane took care of my acne within weeks, no initial breakout. My derm said that maybe I did not stay on it long enough. He does not want to put me on it again for a while, he perscribed Neostrata with 2percent clindomycin.

    I lived without acne for 3 months it was the best of my life, I do not know if I could deal with it all again. Has this happened to anybody before and how long did you have to wait before going back on Accutane.

    Any advise for the desperate.

    Usually accutane is taken for 6 months, and normally 80mgs a day depedning on weight. How much do you weigh cause 40mg isnt a lot and i havent heard that 4 months isnt the normal duration for accutane.

    If its really makign u that upset go back on, i did that back in 99 5 months on probelm with insurence ofr a month then i went back on it and my face was fine.

    Good luck!

     
    Old 11-20-2003, 11:46 PM   #3
    Andrew29
    Senior Veteran
    (male)
     
    Andrew29's Avatar
     
    Join Date: Sep 2001
    Posts: 783
    Andrew29 HB User
    Re: Breakout after one month of being off Accutane

    Quote:
    Originally Posted by NYKID
    Usually accutane is taken for 6 months, and normally 80mgs a day depedning on weight. How much do you weigh cause 40mg isnt a lot and i havent heard that 4 months isnt the normal duration for accutane.
    A regular dosage is between 20-25 weeks. However, there is no "normal" dosage. It completely depends on the patient and how they respond. Some people will have great success with 40mg/day while others may have little success at 80mg/day. I was up to 120mg/day and I only weigh 130lbs. You'd think I'd be clear for decades at that dosage!

    I've taken Accutane 3 times. Currently on my 4th. Each time, I retook Accutane about 4 months after I stopped. I think it's medically 6-8 weeks you have to wait before you can take it again.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Question for anyone who took Accutane as a teenager or child? derekm Acne 5 10-27-2011 02:01 PM
    My complete Spiro experience (drug info, side effects, initial breakout, results)! Curiosa Acne 3 01-30-2007 10:37 AM
    Initial Breakout from Accutane jack27514 Acne 14 06-05-2006 05:30 PM
    **old accutane users having no/minor initial breakout** *pig_tails* Acne 4 12-02-2005 08:22 PM
    So what's all of this about AccuTane Making your Acne Worse? Initial Breakout.etc.??? LynX21 Acne 4 08-24-2005 12:37 PM
    Accutane intial breakout? Trashmaster Acne 4 11-07-2004 03:45 PM
    Preventing initial breakout sporadic Acne 2 06-16-2003 09:15 PM
    Accutane - Initial Breakout 2curiousforwards Acne 2 05-22-2003 12:25 PM
    Accutane dryness and breakout newgirl Acne 5 04-22-2003 12:33 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:47 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!